# SDR ASAA2015020310534

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,727 hours, 2,799 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1 DIALS OUT, DISPATCH CAN HEAR, CAN`T HEAR THEM.  SATCOM 2 WONT DIAL OUT. ACFT GROUNDED.  SATCOM NR 1 AND 2 OPS NORMAL, IAW AMM TASK 23-15-00-730-801.
